# SDR DALA2020021831234

- Difficulty date: February 13, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 65,796 hours, 24,319 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Sticking
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 DOOR 3R KNUCKLE KNOCKER STICKS WHEN ARMING DOOR. CORRECTIVE ACTION: FREED 3R DOOR KNUCKLE KNOCKER, KNOCKER DEPLOYS WHEN SLIDE IS ARMED REF B757 AMM 52-11. (6501984)
